# SDR QXEA2017041300261

- Difficulty date: March 15, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 37,912 hours, 39,687 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24S CORRODED FROM FS 136 TO X232. DERIVETED STRINGER 24S FROM FS 116 TO FS 232 IAW SRM 51-42-05. DRILLED & INSTALLED NEW STRINGER 24S BETWEEN FS 116 AND FS 232 IAW SRM 51-42-05, 51-40-15, 51-25-10.
